# SDR WX0A071910

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 99557533
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL BEAM IN NR 8 HOLE CRACKED.  STOP DRILLED CRACK, FABRICATED & INSTALLED DOUBLER IAW SRM 52-05.
